# SDR SIMA972416

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FOUND LEFT SEAT TRACK AT STATION 297 HAD CORROSION ON FLOOR SUPPORT BEYOND LIMITS.  A SPLICE REPAIR WAS DONE IAW SAAB SRM 53-70-60.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
